Article citationsMore>>

Q. Hu and G. O. Rangaiah, “Anti-Windup Schemes for Uncertain Nonlinear Systems,” IEE Proceedings of Control Theory and Applications, Vol. 147, No. 3, 2000, pp. 321-329. http://dx.doi.org/10.1049/ip-cta:20000136

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top